Previous |  Up |  Next


Title: Separované modely Pascalova trojúhelníka (1) (Czech)
Title: Separated models of Pascal's triangle (1) (English)
Author: Příhonská, Jana
Language: Czech
Journal: Učitel matematiky
ISSN: 1210-9037
Volume: 15
Issue: 1
Year: 2007
Pages: 1-8
Category: math
MSC: 97K20
Date available: 2022-09-03T14:38:42Z
Last updated: 2022-09-03
Stable URL:
Related article:


Files Size Format View
UcitelMat_015-2007-1_1.pdf 3.721Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo